MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Model Number 24634
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 6.00mm/ 2.0cm/ 135cm peripheral cutting balloon was selected for use.During the procedure, it was noted that the balloon ruptured when inflated.No complications were reported, and patient was fine post procedure.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11957535
Report Number2134265-2021-07360
Device Sequence Number3542973
Product Code PNO
UDI-Device Identifier08714729813729
UDI-Public08714729813729
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2023
Device Model Number24634
Device Catalogue Number24634
Device Lot Number0026866337
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR